# SDR FDEA200909013211

- Difficulty date: September 1, 2009
- Submitted: September 2, 2009
- Operation: Air carrier
- Aircraft: N933FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24330
- Aircraft time: 52,447 hours, 30,243 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 453N1805
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT FLOOR PLATE FROM BS 550 TO BS 653 FOUND CORRODED AND WITH NUMEROUS DENTS.  CARGO FLOOR PANELS REPLACED IAW EA NRF-2550-132604 (TITLE : CARGO COMPARTMENT - FABRICATE NEW CARGO FLOOR PANELS).  REPAIR IS CLASSIFIED AS MINOR IAW GMM 6-2-100 CRITERIA.
